On the two-member asymptotic of Young conjugated functions

Author
M. M. Sheremeta, M. S. Dobushovskyy
Ivan Franko National University of Lviv
Abstract
Let $P\colon (0;+\infty)\to +\infty$ with $p\not\equiv-\infty$. A connection between behavior of $P$ and the growth of the function $Q(\sigma)=\sup\{P(t)+\sigma t\colon t\geq0\}$ is in the term of the two-member generalized asymptotic.
Keywords
two-member asymptotic; Young conjugated functions
DOI
doi:10.15330/ms.46.2.178-188
Reference
1. Sheremeta M.M. Asymptotical behaviour of Laplace-Stiltjes integrals, Lviv: VNTL Publishers, 2010. - 211 p.

2. Sheremeta M.M., Fedynyak S.I. On the derivative of a Dirichlet series// Sibirsk. Mat. Zh. - 1998. - V.39, 1. - P. 206-223.

3. Sheremeta M.M., Sumyk O.M. Connection between the growth of Young conjugated functions// Mat. Stud. - 1999. - V.11, 1. - P. 41-47.

4. Zabolotskyi M.V., Sheremeta M.M. Generalization of the Lindelof theorem// Ukr. mat. journ. . 1998. . V.50, 9 - P. 1177-1192. (in Ukrainian)

5. Sumyk O.M. Asymptotic behaviour of Young conjugated functions and application to the Dirichlet series, Candid. diss., Lviv, 2002. - 150 p.

6. Sheremeta M.M. Estimates of the maximal term of entire Dirichlet series in terms of two-member asymptotics// Mat. Stud. - 2000. - V.14, 2. - P. 159-164.

7. Sheremeta M.M. Two-member asymptotics of Young conjugated functions and problems of behaviour of positive sequences// Mat. Stud. - 2000. - V.14, 2. - P. 217-220.

Pages
178-188
Volume
46
Issue
2
Year
2016
Journal
Matematychni Studii
Full text of paper
pdf
Table of content of issue